MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562693
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval flexible snare was used during a colonoscopy procedure for polypectomy performed on (b)(6) 2025.During the procedure, the handpiece that the technician was holding, to which the cautery cord was attached, was getting very hot.It appeared that the cautery electrodes were not functioning as they should.The procedure was completed with another sensation small oval flexible snare device.There were no patient complications reported as a result of this event.No further information has been obtained despite good-faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of the device delivering energy intermittently.
 
Additional Manufacturer Narrative
Block h2 (additional information): block b5 has been updated based on the additional information received on april 15, 2025.Block h6: imdrf device code a07 captures the reportable event of the device delivering energy intermittently.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation small oval flexible snare was used during a colonoscopy procedure for polypectomy performed on (b)(6) 2025.During the procedure, the handpiece that the technician was holding, to which the cautery cord was attached, was getting very hot.It appeared that the cautery electrodes were not functioning as they should.The procedure was completed with another sensation small oval flexible snare device.There were no patient complications reported as a result of this event.Additional information received on april 15, 2025: the anatomy location is in the left lateral colon.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21769861
Report Number3005099803-2025-01410
Device Sequence Number9821968
Product Code FDI
UDI-Device Identifier08714729501671
UDI-Public(01)08714729501671(17)271219(10)35522155
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562693
Device Catalogue Number6269-40
Device Lot Number0035522155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/09/2025
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown